# SDR UALA2010060301935

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 37,638 hours, 14,000 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Part serial: 1272
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2, RT ESCAPE SLIDE LOW PRESSURE. BELOW GREEN BAND BY 50 LBS. TEMP STABLE AT 65 DEG F.   REPLACED SLIDE ASSY.
